# SDR SWAA2024020938765

- Difficulty date: January 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS270 RT WING 2023-786065<[01] REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE ORSS 270 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2930 SHEET 6 REV -;[02] REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE ORSS 270 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2930 SHEET 6 REV -
